# SDR RYNA200500030

- Difficulty date: December 6, 2005
- Submitted: December 10, 2005
- Operation: Air carrier
- Aircraft: N151GX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24451
- Engine: Rroyce RB211535E4
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FORWARD EQUIPMENT BAY SMOKE LIGHT CAME ON DURING APPROACH.  CLEANED AND RELAMPED FORWARD EQUIPMENT BAY SMOKE DETECTORS.  OPERATIONAL CHECKED NORMAL.
